Dermatologica Sinica

CASE REPORT
Year
: 2019  |  Volume : 37  |  Issue : 4  |  Page : 209--212

Eruptive melanocytic nevi after toxic epidermal necrolysis: A case report and literature review


Yu-Wen Tsao1, Yu-Hung Wu2 
1 Department of Medicine, Mackay Memorial Hospital, New Taipei City, Taiwan
2 Department of Medicine, Mackay Memorial Hospital, New Taipei City; Department of Dermatology, Mackay Memorial Hospital, Taipei, Taiwan

Correspondence Address:
Dr. Yu-Hung Wu
Department of Dermatology, Mackay Memorial Hospital, 92, Sec. 2, Zhongshan North Road, Taipei 10449
Taiwan

Eruptive melanocytic nevi (EMN), developing after severe bullous disease or adverse drug eruption, are rare. We report a case involving a 20-year-old female student who had an episode of toxic epidermal necrolysis. She developed EMN on her limbs and abdomen half a year after recovery. The nevi appeared rapidly over several months, eventually stabilizing over the ensuing 3 years. Dermoscopy showed regular pigmented networks, which were pathologically consistent with junctional nevus. Although most eruptive nevi were stable in number and morphology, there was one previous report of malignant transformation. Patients with this condition should thus be closely followed.


How to cite this article:
Tsao YW, Wu YH. Eruptive melanocytic nevi after toxic epidermal necrolysis: A case report and literature review.Dermatol Sin 2019;37:209-212


How to cite this URL:
Tsao YW, Wu YH. Eruptive melanocytic nevi after toxic epidermal necrolysis: A case report and literature review. Dermatol Sin [serial online] 2019 [cited 2022 Aug 12 ];37:209-212
Available from: https://www.dermsinica.org/article.asp?issn=1027-8117;year=2019;volume=37;issue=4;spage=209;epage=212;aulast=Tsao;type=0